I know this sounds normal. But I am on Birth control, and am not pregnant. I Spotted for 3 weeks this month, then got a heavy period. Along with the spotting, I have had sharp pains in my lower right abdomen (so bad the doctor prescribed me Tylenol 3's). For my pms pain I usually take Naproxen, but lately it has no effect. This is my second period and 2 months in a row that the unusual spotting and pain has consisted. I'm concerned with the fact that my doctor had me on Birth control pills while I had 2 months left on my birth control needle. I am also Anaemic and B12 deficient. Help?
I'm concerned with the fact that my doctor had me on Birth control pills while I had 2 months left on my birth control needle. I am also Anaemic and B12 deficient. Help?
If I understand correctly, it sounds like your doctor "doubled up" your birth control. Any time birth control is changed, it can cause changes in bleeding patterns. Heavy bleeding can cause more severe cramps. But it could be an ovarian cyst too. Cysts usually go away on their own. I assume you're taking iron for the anemia.
I have gotten an ultrasound and internal check in October. But things have gotten worse. Today I got my period again, and I wasn't due for one for another 2 weeks. Like last time it is painful. I am taking Iron for the Anemia. All the doctors have been doing is giving me pain medicine, I'm almost thinking of getting recommended to a gynecologist, and getting an iud. I'm only 17, and know the possible regrets of iud's, but anything right now is something I will consider to stop this.